# SDR GTIA2020032635125

- Difficulty date: March 23, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 16,896 hours, 7,426 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PASSING THUR 10,000 ON DESCENT FA REPORT SMELLING "DIRTY SOCK" ODOR".-ARRIVED TO A/C NO ODER NOTED ONLY ONE FA REPORTED A WET SOCK SMELL. PERFORMED OPS CHECK OF PACKS WITH ENG AND APU BLEED IAW AMM 21-63-00 NO SMELLS NOTED AT THIS TIME A/C OK FOR CONTINE SERVICES
